# SDR DALA2019010700105

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 62,882 hours, 23,122 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 DOOR 1R WILL NOT ARM. CORRECTIVE ACTION: CLEANED GIRT BAR AREA& PROX SENSORS. DOOR NOW CKS GOOD. OK FOR SVC. REF AMM 52-11. (5251986)
